DOI QR코드

DOI QR Code

TRIDIAGONALITY OF J-NORMAL AND J-CONJUGATE NORMAL HESSENBERG MATRICES

  • KAMALVAND, M. GHASEMI (DEPARTMENT OF MATHEMATICS, LORESTAN UNIVERSITY) ;
  • NIAZIASIL, K. (DEPARTMENT OF MATHEMATICS, LORESTAN UNIVERSITY)
  • Received : 2019.12.27
  • Accepted : 2020.03.06
  • Published : 2020.03.25

Abstract

In this parer we express the sufficient conditions under which it is proved that a J-normal irreduciable Hessenberg matrix is tridiagonal and it is also proved that a similar statement exists for J-conjugate normal matrices

References

  1. L. ELSNER, KH. D. IKRAMOV, Normal matrices an update, Linear Algebra and its applications, 285, 291-303, (1998). https://doi.org/10.1016/S0024-3795(98)10161-1
  2. M.GHASEMI KAMALVAND, P. KARIMI BEIRANVAND, J-Conjugate normal matrices, Sarajevo journal of mathematics, fo(23), 155-160, (2014). https://doi.org/10.5644/SJM.10.2.02
  3. R.A. HORN AND C.R. JOHNSON, Matrix Analysis. Cambridge University Press, Cambridge, (1985).
  4. KH. D. IKRAMOV, L. ELSNER, On normal matrices whith normal principal submatrices, Zap. Nauchn. Semin. POMI, 220, 63-94 (1995).
  5. M. GHASEMI KAMALVAND, KH. D. IKRAMOV, Conjugate normal matrices with conjugate normal submatrices, Zap, Nauchn. Semin. POMI, 346, 21-25 (2008).